# SDR AALA201612309005

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,788 hours, 5,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DISPLAYED AN AMBER WARNING CHECK L4 DOOR PRESSURE WARNING. SERVICED THE L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
